MathSciNet Relay Station
MathSciNet bibliographic data
MR1056780 (92a:53038) 53C12 (57R30)
Alvarez López, Jesús A. On Riemannian foliations with minimal leaves. Ann. Inst. Fourier (Grenoble) 40 (1990), no. 1, 163–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement